MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION

COVIDIEN KANGAROO; PUMP, INFUSION
Model Number 672027
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the feeding set presented leakage prior to use.No patient was involved.
 
Additional Manufacturer Narrative
Submit date: 2-mar-2018.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
COVIDIEN
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7280127
Report Number1282497-2018-00118
Device Sequence Number1211919
Product Code FRN
UDI-Device Identifier20884521064833
UDI-Public20884521064833
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number672027
Device Catalogue Number672027
Device Lot Number162950238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer01/23/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1